Ask Experts Questions for FREE Help !
Ask
    123ariadnavarel's Avatar
    123ariadnavarel Posts: 1, Reputation: 1
    New Member
     
    #1

    Dec 20, 2013, 11:43 PM
    Sholder cortisone shot side effects?
    Im hurting and throwing up I had dihedral all day after the shot and my stomach hurts a lot and I'm having chills in my body I feel week andbim not ferling good st all can someone tell me if this is normal with this tyoe of medication??
    Fr_Chuck's Avatar
    Fr_Chuck Posts: 81,272, Reputation: 7690
    Expert
     
    #2

    Dec 21, 2013, 02:40 AM
    No it is not normal. You need to contact your doctor with such serious side effects.
    Morrowrj's Avatar
    Morrowrj Posts: 345, Reputation: 22
    Full Member
     
    #3

    Dec 21, 2013, 07:35 AM
    This is not "normal" but it sounds like a reaction. My wife had similar reaction to cortisone injections several years ago. She now includes cortisone injections in her list of known allergens when providing medical info.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Cortisone Shot and ultrasound therapy [ 1 Answers ]

Is there any problem with getting a cortisone shot for rotator cuff and the next day having pt ultrasound therapy

Can I get a cortisone shot if I have a cold? [ 1 Answers ]

I have a torn rotator cuff and have been having a LOT of pain. I am scheduled to get a cortisone shot next week. When I woke up this morning I had a sore throat and sniffles. Will I still be able to get the cortisone shot? Don't they sometimes give cortisone shots to people that have the flu?

How do I relax when getting a cortisone shot in my foot? [ 0 Answers ]

How do I relax when getting a cortisone shot in my foot?

Rabies shot side effects and homeopathy remedies [ 2 Answers ]

My dog had a rabies shot 2 days ago after being quarantined for biting trying to protect me from someone coming over our fence into our yard. After the 10 day hold my baby has a runny nose, he ate his food then threw it up and it has a good amount of mucus in it. He's not as happy or playful like...

Depo Shot side effects [ 1 Answers ]

Just wondering if anyone else was having the same side effects as I am and if they have any answer for them. I quit the depo last November 2006 I was on it for almost three years it took me almost 2 months to start my period and I stayed on it for almost 2 months now I'm not starting at all :eek:


View more questions Search